このエントリーをはてなブックマークに追加
ID 49103
FullText URL
Author
Adeleke Timothy, Ademora
Peter Olutola, Arawamo
Abstract
In this paper, a complete Lyapunov functional was con- structed and used to obtain criteria (when p = 0) for uniform asymptotic stability of the zero solution of the nonlinear delay differential equation (1.1). When p ≠ 0, sufficient conditions are also established for uni- form boundedness and uniform ultimate boundedness of solutions of this equation. Our results improve and extend some well known results in the literature.
Keywords
Uniform stability
Uniform boundedness
Uniform ultimate boundedness
Lyapunov functional
Delay differential equation
Published Date
2013-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume55
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
157
End Page
166
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2013 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol55/iss1/8
JaLCDOI